# SDR ASAA2019050429241

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 20,428 hours, 6,635 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT EXPERIENCED DUAL FMC FAILURE THAT LASTED ABOUT 2 MINUTES, THEN RETURNED TO NORMAL. GROUNDED - YES. PERFORMED FIM 34-61-00-810-836. BOTH FMC'S OPS NML.
